MathSciNet Relay Station
MathSciNet bibliographic data
MR2343386 (2008g:53072) 53C42 (53C43 58E20)
Fernández, Isabel; Mira, Pablo Harmonic maps and constant mean curvature surfaces in $\Bbb H\sp 2\times\Bbb R$. Amer. J. Math. 129 (2007), no. 4, 1145–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement